Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
170 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Could accidental usage of Ibuprofen to an infant be a matter of concern?

I accidentally gave my 6 month old ibuprofen two hours early. he is 16 lbs and I gave him 1.25 ml only four hours a part instead of 6. He has an ear infection and I thought I was giving him Tylenol the second time but instead gave him two doses of ibprofen. he is acting fine he just fell asleep but has been up playing for about an hour and his eyes look fine as well. Is he okay or should I be worried.
Fri, 28 Aug 2020
Report Abuse
Pediatrician 's  Response
Hi,

In the usual situation, this will not cause any harm to him. Just avoid further doses in next 12 hours- that is all what we need. Stay relaxed.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Muhammed Aslam T. K., Pediatrician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Antipyretic


Could accidental usage of Ibuprofen to an infant be a matter of concern?

Hi, In the usual situation, this will not cause any harm to him. Just avoid further doses in next 12 hours- that is all what we need. Stay relaxed. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Muhammed Aslam T. K., Pediatrician